On a generalization of absolute neighborhood retracts
Fundamenta Mathematicae, Tome 70 (1971) no. 2, pp. 117-130
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_70_2_117_130,
author = {Michael Clapp},
title = {On a generalization of absolute neighborhood retracts},
journal = {Fundamenta Mathematicae},
pages = {117--130},
year = {1971},
volume = {70},
number = {2},
doi = {10.4064/fm-70-2-117-130},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-70-2-117-130/}
}
Michael Clapp. On a generalization of absolute neighborhood retracts. Fundamenta Mathematicae, Tome 70 (1971) no. 2, pp. 117-130. doi: 10.4064/fm-70-2-117-130
Cité par Sources :